# SDR 3GMA2023123002

- Difficulty date: December 30, 2023
- Submitted: December 31, 2023
- Operation: Air carrier
- Aircraft: N480LF
- Make and model: Bolkms BK117C2
- Aircraft serial: 9502
- Aircraft time: 1,723 hours, 5,742 cycles
- Engine: Tmeca ARRIEL1E2
- Engine time: 1,723 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: E, B

## Discrepancy

SHORTLY AFTER TAKING OFF FROM HERSHEY TO RETURN TO KSEG, #2 ENG CHIP LIGHT ILLUMINATED.  FOLLOWED CHECKLIST AND ATTEMPTED TO BURN.  LIGHT EXTINGUISHED AND THEN QUICKLY RE-APPEARED. ENG #2 WAS SHUT DOWN AND SINGLE ENGINE LANDING WAS PERFORMED.  RUN ON AT APPROX. 15KTS PULLING UP TO 120% ON ENG #1.  NO EXCEEDANCES ARE KNOWN TO HAVE OCCURRED.
